TR2014-077

Lyapunov-Based Control of the Sway Dynamics for Elevator Ropes with Time-Varying Lengths


In this work we study the problem of rope sway dynamics control for elevator systems, with time-varying rope lengths. We formulate this problem as a nonlinear control problem and propose nonlinear controllers based on Lyapunov theory for time-varying systems. We study the stability of the proposed controllers, and test their performances on a numerical example.

 

  • Related Publications

  •  Benosman, M., "Lyapunov-based Control of the Sway Dynamics for Elevator Ropes", IEEE Transactions on Control Systems Technology, DOI: 10.1109/TCST.2013.2294094, Vol. 22, No. 5, pp. 1855-1863, September 2014.
    BibTeX TR2014-038 PDF
    • @article{Benosman2014sep1,
    • author = {Benosman, M.},
    • title = {Lyapunov-based Control of the Sway Dynamics for Elevator Ropes},
    • journal = {IEEE Transactions on Control Systems Technology},
    • year = 2014,
    • volume = 22,
    • number = 5,
    • pages = {1855--1863},
    • month = sep,
    • organization = {IEEE Control Systems Society},
    • publisher = {IEEE},
    • doi = {10.1109/TCST.2013.2294094},
    • issn = {1063-6536},
    • url = {https://www.merl.com/publications/TR2014-038}
    • }
  •  Benosman, M., Fukui, D., "Lyapunov-based Control of the Sway Dynamics for Elevator Ropes", American Control Conference (ACC), DOI: 10.1109/ACC.2014.6858585, June 2014, pp. 329-334.
    BibTeX TR2014-067 PDF
    • @inproceedings{Benosman2014jun2,
    • author = {Benosman, M. and Fukui, D.},
    • title = {Lyapunov-based Control of the Sway Dynamics for Elevator Ropes},
    • booktitle = {American Control Conference (ACC)},
    • year = 2014,
    • pages = {329--334},
    • month = jun,
    • organization = {IEEE Control Systems Society},
    • publisher = {IEEE},
    • doi = {10.1109/ACC.2014.6858585},
    • issn = {0743-1619},
    • isbn = {978-1-4799-3272-6},
    • url = {https://www.merl.com/publications/TR2014-067}
    • }